Bert Hartnell


Faculty of Science
Mathematics and Computing Science

Faculty Member Information

Scholarly Contributions

Journal Articles

Hartnell B. "Decycling Sets in Certain Cartesian Product Graphs with one Factor complete", (Forthcoming) Australasian Journal of Combinatorics NA (Winter - 2008), NA
Hartnell B. "Minimum Dominating Walks in Graphs of large Circumference", (Forthcoming) Utilitas Math NA (Winter - 2008), NA
Hartnell B. "On minimizing the number of watchpeople: the trade-offs", (Forthcoming) Bulletin of the I.C.A NA (Winter - 2008), NA
Hartnell B.. "A Characterization of the 1-well-covered graphs with no 4-cycles", Trends in Mathematics NA (Winter - 2006), 219-224
Gallant R., Gunther G., Hartnell B., Rall D.. "A Game of edge removal on graphs", J.C.M.C.C 57 (Winter - 2006), 75-82
Hartnell B., Vestergaard P.. "Equipackable Graphs", Bulletin of the I.C.A 46 (Winter - 2006), 35-48
Hartnell B., Rall D.. "On graphs having uniform size star factors", Australasian J. of Combinatorics 34 (Winter - 2006), 305-311
Hartnell B., Vestergaard P.. "Dominating sets with at most k components", Ars Combinatoria 74 (Winter - 2005), 223-229
Hartnell B., Rall D.. "On dominating the Cartesian product of a graph with K2", Discussiones Mathematicae-Graph Theory 24(3) (Winter - 2004), 389-402
Boudreau E., Hartnell B., Schmeisser K., Whiteley J.. "A game based on vertex-magic total labelings", Australasian J. of Combinatorics 29 (Winter - 2004), 67-73
Finbow A., Hartnell B.. "Well-located graphs: A collection of well-covered ones", Discrete Mathematics 276 (Winter - 2004), 201-209
Finbow A., Hartnell B., Plummer M., Nowakowski R.. "On well-covered triangulations: I", Disc. Applied Math 132 (Winter - 2004), 97-108
Hartnell B., Whitehead C.. "Minimum dominating walks in Cartesian product graphs", Utilitas Math 65 (Winter - 2004), 73-82
Hartnell B., Vestergaard P.. "Dominating sets with at most k components", Forthcoming: Ars Combinatoria n/a (Winter - 2003), n/a
Boudreau E., Hartnell B., Schmeisser K., Whiteley J.. "A game based on vertex-magic total labelings", Forthcoming: Australasian Journal of Combinatorics n/a (Winter - 2003), n/a
Hartnell B., Vestergaard P.. "Partitions and domination in graphs", Forthcoming: JCMCC n/a (Winter - 2003), n/a
Finbow A., Hartnell B., Plummer M., Nowakowski R.. "On well-covered triangulations: I", Forthcoming: Discrete Applied Math n/a (Winter - 2003), n/a
Hartnell B., Whitehead C.. "Minimum dominating walks in Cartesian product graphs", Forthcoming: Utilitas Math n/a (Winter - 2003), n/a
Finbow A., Hartnell B.. "Well-located graphs: A collection of well-covered ones", Forthcoming: Discrete Mathematics n/a (Winter - 2003), n/a
Hartnell B., Rall D.. "Improving some bounds for dominating Cartesian products", Forthcoming: Discussiones Mathematicae-Graph Theory n/a (Winter - 2003), n/a
Davies C., Finbow S., Hartnell B., Li Q., Schmeisser K.. "The watchman problem on trees", Bulletin of the I.C.A. Vol.37 (Winter - 2003), 35-43
Hartnell B., Rall D.. "A vertex-magic edge labeling game on a graph", Congressus Numerantium 161 (Winter - 2003), 163-167
Barbosa R., Hartnell B.. "Characterization of Zm well-covered graphs for some classes of graphs", Discrete Mathematics Vol.233, No.1-3 (Winter - 2001), 293-297
Hartnell B., Rall D.. "Connected domatic number in planar graphs", Czech Journal of Mathematics Vol.51, No.126 (Winter - 2001), 173-179
Finbow S., Hartnell B., Li Q., Schmeisser K.. "On Minimizing the Effects of Fire or Virus on a Network", Journal of Combinatorial Mathematics and Combinatorial Computing Vol.33 (Winter - 2000)
Caro Y., Hartnell B.. "A Characterization of Zm well-covered graphs of girth 6 or more", Journal of Graph Theory Vol.33, No.4 (Winter - 2000)
Hartnell B., Li Q.. "Firefighting on trees: How bad is the greedy algorithm?", Congressus Numerantium Vol.145 (Winter - 2000), 187-192
Hartnell B.. "On determining the 2-packing and domination numbers of the Cartesian product of certain graphs", Ars Combinatoria 55 Vol.55 (Winter - 2000)
Hartnell B., Rall D.. "Lower Bounds for dominating cartesian products: Vizing's Conjecture", Journal of Combinatorial Mathematics and Combinatorial Computing Vol.31 (Winter - 1999)
Hartnell B.. "Well-Covered Graphs", Journal of Combinatorial Mathematics and Combinatorial Computing Vol.29 (Winter - 1999)
Hartnell B., Rall D.. "A Bound on the size of a graph with given order and bondage number", Discrete Math Vol.197/198 (Winter - 1999)
Barbosa R., Hartnell B.. "Some problems based on the relative sizes of the maximal independent sets in a graph", Congressus Numerantium Vol.131 (Winter - 1998)
Hartnell B., Rall D., Whitehead C.. "The Watchman's Walk Problem: an Introduction", Congressus Numerantium Vol.130 (Winter - 1998)
Barbosa R., Hartnell B.. "Almost parity graphs and claw-free parity graphs", Journal of Combinatorial Mathematics and Combinatorial Computing Vol.27 (Winter - 1998)
Fitzpatrick S., Hartnell B.. "Paired-Domination", Discussiones Mathematicae - Graph Theory Vol.18 (Winter - 1998)
Hartnell B., Jorgensen L., Vestergaard P., Whitehead C.. "Edge-stability of the K-Domination Number of trees", Bulletin of the I.C.A. Vol.22 (Winter - 1998)

Conference Proceedings

Crosby S., Finbow A., Hartnell B., Moussi R., Patterson K., Watter D.. "Designing fire resistant graphs", Congressus Numerantium (Proceedings of 36th International Conference on Combinatorics, Graph Theory and Computing) (2005 - 2005)